# SDR I06B2010 01 18 JF

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 8,774 hours, 8,622 cycles
- Engine: Allsn AE3007A
- Engine time: 8,774 hours, 8,622 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 400 FT, PILOTS RECEIVED "LAV SMOKE" EICAS INDICATION.  DECLARED EMERGENCY & RETURNED FOR LANDING AT DEPARTURE.   ACFT GROUNDED UNTIL MX DETERMINES ROOT CAUSE. F/A INVESTIGATED ACFT LAV - OBSERVING NO FUMES OR SMOKE.  ONCE ON THE GROUND FIRE DEPARTMENT COMPLETED EXTERNAL INSPECTION " NO INDICATION OF SMOKE OR FUMES".  AFTER ALL PASSENGERS DEPLANED, FIRE DEPARTMENT BOARD TO INVESTIGATE LAV "NO INDICATION OF SMOKE OR FUMES".  ACFT WAS TAKEN OUT OF SERVICE FOR MX EVALUATION.  RESIDUAL ENG CLEANER IN BLEED AIR SYS & ASSOCIATED COMPONENTS.  MX CONDUCTED ENG CORE WASHES DURING WEEKEND.
